MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201001900
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone number - (b)(6).
 
Event or Problem Description
It was reported that the filterwire is difficult to remove.The target lesion was located in the internal carotid artery.A 190 cm filterwire ez? was selected for use.During the procedure, the filter wire could not be retracted.The procedure was subsequently completed using another device of the same type.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter phone number - (b)(6).Device evaluation by manufacturer: the device was returned for analysis.The wire was received within the delivery sheath, and the filter bag was in an undeployed state.It was observed that the wire was exposed through the delivery sheath and the spring tip was bent.During analysis, functional inspection of sheathing/unsheathing could not be performed as the wire was exposed through the delivery sheath, confirming the reported filterwire difficult to remove.Visual inspection identified a bent spring tip; however, this condition is not considered contributory to the reported event.Device history record (dhr) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on the complaint review, the most probable cause was adverse event related to procedure.Product analysis showed the wire exposed through the delivery sheath, consistent with excessive handling and procedural technique causing opposing forces during use.A bent spring tip was also observed, likely related to procedural factors and normal use conditions.A device history record (dhr) review identified no contributing manufacturing deviations.
 
Event or Problem Description

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela MA
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24278330
Report Number2124215-2026-06489
Device Sequence Number21297668
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)270211(10)35832586
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0035832586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight70 KG